| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Capsular Bag Tear (2639); UGH (Uveitis Glaucoma Hyphema) Syndrome (4470)
| Date of Event |
02/03/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A physician reported to rxsight that a capsule tear occurred during implantation of a light adjustable lens (lal, sn (b)(6), +21.0d).The lens was placed in the sulcus with optic capture.The physician also notes that the temporal edge of the lens is causing uveitis-glaucoma-hyphema (ugh) syndrome.